International Journal of Science and Research (IJSR)
Mathematics
Downloads: 150 | Views: 899
Mathematics, India, Volume 5 Issue 1, January 2016
Pages: 226 - 230A Study on Multi Server Fuzzy Queuing Model in Triangular and Trapezoidal Fuzzy Numbers Using Alpha Cuts
S. Thamotharan
Downloads: 150 | Views: 836
Mathematics, India, Volume 5 Issue 4, April 2016
Pages: 244 - 246Painleve Analysis, Backlund and Cole-Hopf Transformations of the (2+1) and (3+1)-dimensional Burgers Equations
T. Shanmuga Priya | B. Mayil Vaganan
Downloads: 150 | Views: 857
Mathematics, India, Volume 5 Issue 9, September 2016
Pages: 534 - 536Common Fixed Point Theorem in L-Space with Rational Contraction
Raghu Nandan Patel | Damyanti Patel
Downloads: 150 | Views: 708
Mathematics, India, Volume 5 Issue 12, December 2016
Pages: 648 - 651Generalized Study of Commuting Self-Maps and Fixed Points
Dolhare U.P. | Khanpate V.B.
Downloads: 150 | Views: 705
Mathematics, United States, Volume 5 Issue 12, December 2016
Pages: 926 - 929Off let Neumann Float with Integral Turbulence off Sound Convergence
Sugato Ghosh
Downloads: 150 | Views: 889
Mathematics, Indonesia, Volume 6 Issue 10, October 2017
Pages: 110 - 115Efficiency Analysis of Educational Fund Expenditure in Daerah Istimewa Yogyakarta (DIY) and East Java Provinces
Anna Angela Sitinjak | Esther Nababan
Downloads: 150 | Views: 739
Mathematics, India, Volume 6 Issue 11, November 2017
Pages: 594 - 597Applying Genetic Algorithms for Profit Manufacturing Model with Capacity Constraints of Each Production Process
R. L. Das
Downloads: 150 | Views: 969
Mathematics, Iraq, Volume 6 Issue 12, December 2017
Pages: 216 - 218Data Dependence Result and Stability of Jungck-Picard-S Iteration Scheme for Approximating Fixed Point of Jungck-Contraction Mappings
Zeana Zaki Jamil | Assma Khaldoon Abdullateef
Downloads: 150 | Views: 677
Mathematics, India, Volume 7 Issue 4, April 2018
Pages: 615 - 616F-Polynomial and Fourth Zagreb Polynomial of a Molecular Graph
N. K. Raut
Downloads: 149 | Views: 855
Mathematics, India, Volume 4 Issue 4, April 2015
Pages: 769 - 773Application of Dynamic Programming Technique to Reliability Model in Medical Field
M. Reni Sagayaraj | A. Merceline Anita | A. Chandra Babu | S. Gowtham Prakash